Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

181 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Hi Doctor Warm wishes! I'm Niranjan 36 years 83 kgs

Answered by
Dr.
Dr. Ashok Kumar

Psychiatrist

Practicing since :2000

Answered : 2812 Questions

default
Posted on Thu, 3 Jan 2019 in Mental Health
Question: Hi Doctor

Warm wishes!

I'm Niranjan 36 years 83 kgs 6.1 feet.
I was diagnosed for bipolar disorder in March 2017. I was on depakote 500mg 1 0 1, serenace 5mg 0 0 1 pacetene 2mg 1 0 0. Doctor had gradually tapered these medications. From February 2018 onwards I'm taking only serenace 1.5 MG 0 0 1

But 3 weeks back due to some reason I didn't take serenace for one week.
I met doctor and
From past 2 weeks I'm taking serenace 0.75mg 0 0 1.
But from past 2 weeks I'm facing following
Dizziness / headache sensation
Slight improper walk / slight loss of balance in walking while tilting head
Slight voice changes / slight difficulty while speaking /pain in throat. I don't have cold or cough symptoms.

Please suggest me what best can be done.
I'm regular with 7 hours of sleep, appetite, family, work responsibilities.
I'm not getting symptoms diagnosed in for bipolar for sure.

Warm and kind regards
Niranjan





From Feb 2018 on wards
doctor
Answered by Dr. Ashok Kumar 2 hours later
Brief Answer:
They are not related with either bipolar disorder or medication

Detailed Answer:
Hello,
Thanks for using Health care magic.

I read your query and understand your concerns.

First of all I like to inform you that none of these symptoms are related with any of the known conditions. As you know none of these symptoms are related with bipolar disorder or related disorder (depression/mania/mixed).

At the same time the symptoms are also not related with your current or past medications. Serenace either in current dose or previous dose can not cause any of the symptoms.

However I feel there is need for consultation with neurologist in your city as the most symptoms are related with some neurological disorder.

I hope this helps you.
Feel free to write back to me if you have more questions.
Thanks and regards.
Above answer was peer-reviewed by : Dr. Kampana
doctor
default
Follow up: Dr. Ashok Kumar 28 hours later
Hi Doctor
Thank you for the reply!

Would missing serenace for one week cause these?

In addition, I'm slightly uncomfortable in chest and left arm region when I come across uncomfortable talks or situations. But this issue is not all times. This issue too started kind of 2 weeks back.


Warm regards
Niranjan

doctor
Answered by Dr. Ashok Kumar 19 minutes later
Brief Answer:
Follow up

Detailed Answer:
Dear XXXXXXX
Thanks for follow up.

Discontinuation of seranace for one week followed by resuming the dose unlikely to cause these problems. Seranace have the discontinuation effects but they are time limited and dose not last beyond 3-5 days.

However I must acknowledge that if there is no physical cause found for current problem possibility of anxiety can be considered as evidenced by arise of problem in difficult situations. This is possible because serance at low dose acts as anti anxiety medication and discontinuation uncovered the condition.

I hope this answers you further.
If you have any further query, I would be glad to help you.

In future if you wish to contact me directly, you can use the below mentioned link:
http://doctor.healthcaremagic.com/doctors/dr-ashok-kumar/67386

Thanks and regards.

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Ashok Kumar 33 minutes later
Thank you Doctor for your reply!

I shall meet my regular psychiatrist by this Saturday. Have taken appointment. I shall explain him these.

For all recent issues found in last 2 weeks (Dizziness, voice, walking, chest) should I consult a neurologist or a general physician?

To add : I had slight ligament tear in left shoulder 1.5 years back. But it didn't show any pain in atleast in last 6 months. The pain had disappeared without any keyhole surgery.

To add: there is moderate increase work load at office relatively in last 2 weeks. But as Said before I'm doing my routine day to day responsibilities at office and home.

Pls let me know what sequence / what best can be done?

Kind regards
Niranjan



doctor
Answered by Dr. Ashok Kumar 4 hours later
Brief Answer:
Follow up

Detailed Answer:
Hello,
Thanks for follow up.

First of all I feel you should consult a neurologist rather than a general practitioner. The change in voice, change in gait, dizziness are all related with brain and there is little role of general practitioner. However if there are no urgent symptoms your next appointment with psychiatrist can be sufficient to discuss all possibilities in one to one manner.

Regarding ligament tear, absence of any symptoms in last six months indicates that injury already healed to the optimum level and that could be the cause for no symptoms over the last six months.

Work load can not explain the recent development in symptoms as you have no functional impairment.

I hope this answers you further.
Thanks and regards.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on